# SDR FDEA202204110916

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 1186418221
- Part serial: NSN
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR PANEL 252MUF HAS EDGE DAMAGE. REPAIRED FLOOR PANEL 252MUF EDGE DAMAGE IAW FED EX B757 SRM 53-00-50-0I AND 53-00-50-  2R REPAIR 1 FIG 201 SHEET 4
